Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Do u think this is vaccine related?

My son received the DTAP and HIB vaccines on tuesday. That evening I noticed a rash on his back but didn't think too much of it because he often gets small rashes like that. However it has also spread to his belly and a little bit higher on his back. I plan on taking him in to have it checked tomorrow.

Do you think it is a reaction to one of those vaccines?

Answer Question
 
mommaboudreaux

Asked by mommaboudreaux at 3:55 AM on May. 7, 2010 in Kids' Health

Level 1 (0 Credits)
Answers (4)
  • It certainly could be
    rkoloms

    Answer by rkoloms at 6:14 AM on May. 7, 2010

  • it is good to take your son back to the doc. you can ask the dr. to report it as a possible reaction to the vaccine. you could also report it yourself at www.vaers.hhs.gov/
    happy2bmom25

    Answer by happy2bmom25 at 9:01 AM on May. 7, 2010

  • It's very possible. I would be calling the pedi to let them know.
    ethans_momma06

    Answer by ethans_momma06 at 9:00 PM on May. 10, 2010

  • Yep, possible.
    Autumn22

    Answer by Autumn22 at 2:40 PM on May. 31, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Kids' Health
I Am a Bad Mother

Next question overall (Just for Fun)
Deaf or blind???

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN